MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED ONLY,4-MOTOR,HI/LOW,34.5W,LOCK

Medline Industries, LP MEDLINE; BED ONLY,4-MOTOR,HI/LOW,34.5W,LOCK
Catalog Number FCE1385B
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "on both side of bed the bolts have not completely pulled through but has started to bend tabs and widened right side hole as well.".
 
Additional Manufacturer Narrative
The customer stated that the bolts have not completely pulled through but have started to bend tabs and widened the right side hole, and the complaint noted a broken head motor and damage to the head deck based on attached pictures.Medline reviewed four photos; the product appeared to be in used condition, in storage and not being currently used, with a bent tab observed on the right side frame of the head deck section and the head hi-lo actuator fractured.The investigation results were confirmed.The root cause of the bent tab is unknown given the evidence provided in the complaint and photo; no product changes were identified that could have contributed to this product failure, and no corrective/preventive action was taken.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED ONLY,4-MOTOR,HI/LOW,34.5W,LOCK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50721172
Report Number1417592-2026-36427
Device Sequence Number10309417
Product Code FNL
UDI-Device Identifier10888277100022
UDI-Public10888277100022
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1385B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown